Hi Rosie, Thanks, I'm glad you understand what I was trying to say. It's so embarrassing to have weaknesses that wern't there before. I do take effexor for depression. They increased it a couple of months ago but I really don't think it's enough of the right thing. Yes your right about the plaq. at least I havn't seen anyone else taking 800ml. One doctor knocked it down to 400 just to have the other put me back on 800. I have a new rheumy to see oct. 4th so hopfully we can fix that problem. Otherwise I may have blindness to add to my problems. I don't really have a food issue but i can't seem to put the cokes down.
Thanks Sweetie I appreciate the input
Love and hugs
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
Anti-d's can cause a loss or lack of inhibitions. The increase of Seratonin can cause a false feeling of 'I can do anything.' Also a compulsive feeling that makes you make decisions spontaneously. All these things can be looked up as side effects in a drug book. Don't sign any legal papers. LOL. And stay out of the mall or casino's. LOL. I'm glad you have more energy though. You just increased your Effexor and it takes 2-4 weeks to see a difference. Maybe you need to lower the dose again? Or try a different anti-d? I hope you feel better soon. Take care okie.